The University of Southampton
University of Southampton Institutional Repository

On filament width in oceanic plankton distributions

On filament width in oceanic plankton distributions
On filament width in oceanic plankton distributions
PLANKTON, DIFFUSION, GEOGRAPHICAL DISTRIBUTION
0142-7873
597-602
Martin, A.P.
9d0d480d-9b3c-44c2-aafe-bb980ed98a6d
Martin, A.P.
9d0d480d-9b3c-44c2-aafe-bb980ed98a6d

Martin, A.P. (2000) On filament width in oceanic plankton distributions. Journal of Plankton Research, 22 (3), 597-602.

Record type: Article

Full text not available from this repository.

More information

Published date: 2000
Keywords: PLANKTON, DIFFUSION, GEOGRAPHICAL DISTRIBUTION

Identifiers

Local EPrints ID: 8845
URI: https://eprints.soton.ac.uk/id/eprint/8845
ISSN: 0142-7873
PURE UUID: 8b7764f4-4ce5-4fea-a40c-353b02863bdb

Catalogue record

Date deposited: 13 Sep 2004
Last modified: 17 Jul 2017 17:12

Export record

Contributors

Author: A.P. Martin

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×